On a linear model of swinging with a periodic step function coefficient

Csizmadia, László, Hatvani, László: On a linear model of swinging with a periodic step function coefficient.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 81 (3-4). pp. 483-502. ISSN 0001-6969 (2015)

[img] Text
81483502.pdf - Published Version
Closed access: Repository staff only

Download (467kB) | Request a copy
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 2015
Volume: 81
Number: 3-4
Page Range: pp. 483-502
ISSN: 0001-6969
Publisher: Szegedi Tudományegyetem
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 2990183
DOI id: https://doi.org/10.14232/actasm-015-510-9
Date Deposited: 2016. Jul. 05. 14:47
Last Modified: 2019. Apr. 12. 13:43
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/8323
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year